# SDR SWIA200413642

- Difficulty date: July 24, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 19,879 hours, 28,743 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0140
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,952 hours, 14,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED FLAP & ADVANCE SWS LIGHT ON MAP.  REMOVED AND REPLACED FLAP CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW 27-50-00.
